A boundary value problem without initial conditions for a linear one-dimensional system of hyperbolic-type equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 463-469
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a13,
author = {V. M. Kirilich and A. D. Myshkis},
title = {A boundary value problem without initial conditions for a linear one-dimensional system of hyperbolic-type equations},
journal = {Differencialʹnye uravneni\^a},
pages = {463--469},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a13/}
}
TY - JOUR AU - V. M. Kirilich AU - A. D. Myshkis TI - A boundary value problem without initial conditions for a linear one-dimensional system of hyperbolic-type equations JO - Differencialʹnye uravneniâ PY - 1992 SP - 463 EP - 469 VL - 28 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_3_a13/ LA - ru ID - DE_1992_28_3_a13 ER -
%0 Journal Article %A V. M. Kirilich %A A. D. Myshkis %T A boundary value problem without initial conditions for a linear one-dimensional system of hyperbolic-type equations %J Differencialʹnye uravneniâ %D 1992 %P 463-469 %V 28 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1992_28_3_a13/ %G ru %F DE_1992_28_3_a13
V. M. Kirilich; A. D. Myshkis. A boundary value problem without initial conditions for a linear one-dimensional system of hyperbolic-type equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 463-469. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a13/